# SDR AALA202210191991

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 70,403 hours, 26,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE MID LAVATATORY MESSAGE. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE MID LAVATORY SMOKE DETECTOR PER AMM 26-17-00. WITH NO FAULTS NOTED.
